# SDR DL72S952044

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404DA
- Make and model: Boeing 727232
- Aircraft serial: 21148
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fs 1223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING E-1 LETTER CHECK, 1 INCH CRACK AT STA 1223    ABOVE LIGHTENING HOLE IN TORQUE BOX WEB LT.  REPAIRED PER SRM 53-11-0.
